Trace expansions for elliptic cone operators with stationary domains

Juan B. Gil, Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We analyze the behavior of the trace of the resolvent of an elliptic cone differential operator as the spectral parameter tends to infinity. The resolvent splits into two components, one associated with the minimal extension of the operator, and another, of finite rank, depending on the particular choice of domain. We give a full asymptotic expansion of the first component and expand the component of finite rank in the case where the domain is stationary. The results make use of, and develop further, our previous investigations on the analytic and geometric structure of the resolvent. The analysis of nonstationary domains, considerably more intricate, is pursued elsewhere.

Original languageEnglish (US)
Pages (from-to)6495-6522
Number of pages28
JournalTransactions of the American Mathematical Society
Issue number12
StatePublished - Dec 2010

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Trace expansions for elliptic cone operators with stationary domains'. Together they form a unique fingerprint.

Cite this